Fuzzy n-ellipsoid numbers and representations of uncertain multichannel digital information

Full text for this resource is not available from the Research Repository.

Wang, G, Shi, Peng, Wang, B and Zhang, J (2014) Fuzzy n-ellipsoid numbers and representations of uncertain multichannel digital information. IEEE Transactions on Fuzzy Systems, 22 (5). 1113 - 1126. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/26670
DOI https://doi.org/10.1109/TFUZZ.2013.2282167
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords expression of uncertain multichannel information; fuzzy n-cell numbers; fuzzy n-ellipsoid numbers; fuzzy numbers; membership function value
Citations in Scopus 30 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login